# SDR SIMA200531512

- Difficulty date: November 9, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N847AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145707
- System (JASC): 2432 · Battery/Charger System
- Part: Contactor
- Part number: 464CC0181
- Part serial: 9920
- Condition: Broken
- Location: Battery
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3831 - RETURN TO FIELD WITH EICAS MESSAGE `ELECTRICAL EMERGENCY ABNORMAL.`  AIRCRAFT STAYED ALOFT TO BURN FUEL.  LANDED WITHOUT INCIDENT AND UNDER WEIGHT.  REPLACED BATTERY CONTACTOR K0015.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
